Inverse eigenvalue problem for periodic block Jacobi matrices
Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 279-284
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_2_279_284,
author = {W. Karczewski},
title = {Inverse eigenvalue problem for periodic block {Jacobi} matrices},
journal = {Applicationes Mathematicae},
pages = {279--284},
year = {1987},
volume = {19},
number = {2},
doi = {10.4064/am-19-2-279-284},
zbl = {0641.65032},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-279-284/}
}
TY - JOUR AU - W. Karczewski TI - Inverse eigenvalue problem for periodic block Jacobi matrices JO - Applicationes Mathematicae PY - 1987 SP - 279 EP - 284 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-279-284/ DO - 10.4064/am-19-2-279-284 LA - en ID - 10_4064_am_19_2_279_284 ER -
W. Karczewski. Inverse eigenvalue problem for periodic block Jacobi matrices. Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 279-284. doi: 10.4064/am-19-2-279-284
Cité par Sources :